# SDR DALA2016102807817

- Difficulty date: February 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 33,928 hours, 22,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BS 813 BETWEEN LONGERON 28 AND 29R BULKHEAD HAS CORROSION.  REPAIRED IAW ER/A 540745-14 REV O.
